Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Les premiers Juifs mexicains (1521-1571)
Author(s): GRUNBERG, Bernard
Journal: Revue des Études Juives
Volume: 145    Issue: 3-4   Date: juillet-décembre 1986   
Pages: 359-382
DOI: 10.2143/REJ.145.3.2012946

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here